# SDR DHL200070718C

- Difficulty date: May 17, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN HAS DEEP SCRATCH AT WS 546.5 APPROX.  CUT OUT DAMAGED AREA AT L/E RT WING UPPER SKIN AS PER 727 SRM 57-30-4 FIG 2, CUT DIMENSIONS 4 X 2 IN.  INSTALLED FLUSH REPAIR AT RT WING L/E AS PER SRM 57-30-4 FIG 2.  ALODINED AND PRIMED AS PER SRM 51-10-2.
